Research

A representation result for free cocompletions


Reference:

Power, A. J., Cattani, G. L. and Winskel, G., 2000. A representation result for free cocompletions. Journal of Pure and Applied Algebra, 151 (3), pp. 273-286.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/S0022-4049(99)00063-8

Details

Item Type Articles
CreatorsPower, A. J., Cattani, G. L. and Winskel, G.
DOI10.1016/S0022-4049(99)00063-8
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code26473

Export

Actions (login required)

View Item